advertisement
Question
Posted by: Hayley | 2012/06/19

Synflorix

Hi. My 15 month old son received a Synflorix vaccine on Sat. Ever since he has had temperatures on and off, cries quite a lot and has not been sleeping well, also is not eating well but drinks lots of juice. Is this a side-effect? if so, how long can i expect it to continue.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Hayley

SYNFLORIX is a pneumococcal vaccine and helps helps to protect your child against diseases such as: meningitis, blood infection, pneumonia and ear infection caused by ten types of the bacteria Streptococcus pneumoniae.

Side effects that occurred during clinical trials with SYNFLORIX are as follows. Very common (these may occur in 1 in 10 doses or more of the vaccine):

Pain, redness and swelling at the injection site
Fever (38°C or higher)
Drowsiness
Irritability
Loss of appetite

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Lia Burac | 2012/07/31

I''m sorry,maybe i haven''t made myself clear, i ment to saythat my daughter got a dose of synflorix, and this week, by mistake, she got another dose of synflorix, even if in the prospect it is mentioned it should be one month distance between the shots. What should i do? What simptoms do i have to watch? Please answer me, i am dissperate

Reply to Lia Burac
Posted by: Lia Burac | 2012/07/31

I''m sorry,maybe i haven''t made myself clear, i ment to saythat my daughter got a dose of synflorix, and this week, by mistake, she got another dose of synflorix, even if in the prospect it is mentioned it should be one month distance between the shots. What should i do? What simptoms do i have to watch? Please answer me, i am dissperate

Reply to Lia Burac
Posted by: Lia Burac | 2012/07/30

My 4 month old daughter got to dozes of synflorix in a week, by mistake. I am so scared. What could happen?

Reply to Lia Burac
Posted by: pharmacist | 2012/06/21

Hi Hayley

SYNFLORIX is a pneumococcal vaccine and helps helps to protect your child against diseases such as: meningitis, blood infection, pneumonia and ear infection caused by ten types of the bacteria Streptococcus pneumoniae.

Side effects that occurred during clinical trials with SYNFLORIX are as follows. Very common (these may occur in 1 in 10 doses or more of the vaccine):

Pain, redness and swelling at the injection site
Fever (38°C or higher)
Drowsiness
Irritability
Loss of appetite

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement